MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-28
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis (2100); Heart Failure (2206)
Date of Event 03/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.The reported patient effects of myocardial infarction and thrombosis are listed in the xience alpine, everolimus eluting coronary stent systems instructions for use as a known patient effects of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2018 was to treat a mildly tortuous, proximal left anterior descending artery (lad) that was 100% stenosed.The patient presented with a myocardial infarction (mi).After aspirating thrombosis, a 3.0 x 28 mm xience alpine stent was successfully deployed and post-dilated.Intravascular ultrasound (ivus) confirmed the stent was fully opposed the vessel wall.The patient was prescribed dual antiplatelet therapy (dapt) of aspirin and prasugrel and discharged from the hospital on (b)(6) 2018.On (b)(6) 2018 the patient returned to the hospital with acute mi and cardiac failure due to in-stent thrombosis.The patient had discontinued their dapt.The cardiac failure was treated with drug therapy.Angiography was performed to confirm thrombosis.Thrombus aspiration and balloon angioplasty were performed with a good timi 3 blood flow.As of (b)(6) 2018 the patient remains hospitalized undergoing cardiac rehabilitation.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7474280
Report Number2024168-2018-03170
Device Sequence Number1124312
Product Code NIQ
UDI-Device Identifier08717648199370
UDI-Public08717648199370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2020
Device Catalogue Number1125300-28
Device Lot Number7091961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;